MathSciNet Relay Station
MathSciNet bibliographic data
MR1293931 35L60 (35D99)
Panov, E. Yu. Strong measure-valued solutions of the Cauchy problem for a first-order quasilinear equation with a bounded measure-valued initial function. (Russian) ; translated from Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1993, no. 1, 20--23, 110 Moscow Univ. Math. Bull. 48 (1993), no. 1, 18–21
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement